IJPAM: Volume 68, No. 2 (2011)

INVESTIGATING QUESTIONS OF PROBLEM SOLVABILITY
REDUCED TO THE GOURSAT PROBLEM FOR
A FOURTH ORDER EQUATION
Ahmad Maher
Department of Mathematics
College of Makkah
Umm Al-Qura University
P.O. Box 2064, Makkah, KINGDOM OF SAUDI ARABIA
e-mail: a_maher69@yahoo.com

Abstract. In this paper, we investigate questions of problem solvability which reduced to the Goursat problem for a fourth order partial differential equation. Some results and four theorems are given concerning the existence and uniqueness for the solution of the suggested problem.

Received: January 2, 2011
AMS Subject Classification: 35B, 35D, 35G
Key Words and Phrases: fourth order partial differential equation, Goursat problem


Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 68
Issue: 2